MAUDE Adverse Event Report: Abbott Medical 8CH Infinity DBS Flex Extn Kit, 60cm, B; Stimulator, Electrical, Implanted, For Parkinsonian Tremor

Abbott Medical 8CH Infinity DBS Flex Extn Kit, 60cm, B; Stimulator, Electrical, Implanted, For Parkinsonian Tremor
Model Number 6372
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code Twiddlers Syndrome (4563)
Date of Event 07/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient¿s extensions exhibited high impedances prior to the procedure.Patient was diagnosed with twiddler's syndrome.As a result, surgical intervention was undertaken wherein the extensions were untwisted and the ipg was replaced to address the issue.
 
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
8CH Infinity DBS Flex Extn Kit, 60cm, B
Common Device Name
Stimulator, Electrical, Implanted, For Parkinsonian Tremor
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50125714
Report Number1627487-2026-09317
Device Sequence Number5674476
Product Code MHY
UDI-Device Identifier05415067020857
UDI-Public(01)05415067020857(10)6339383(17)200304
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/04/2020
Device Model Number6372
Device Catalogue Number6372
Device Lot Number6339383
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Supplement Date Received by Manufacturer07/29/2026
Initial Report FDA Received Date08/04/2026
Supplement Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS Lead; DBS Lead
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight145 LB